# SDR ZZDA2008130

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SMOKE IN COCKPIT.  RIGHT PACK OFF, RECIRCULATION FAN OFF AND SMOKE DISSIPATED.  NO FUMES NOTED WHEN AIRCRAFT PULLED INTO GATE.  RAN APU AND NOTED FUMES FROM BOTH LEFT AND RIGHT PACKS.  PERFORMED FIM 49-55 TASK 802 - FUMES APPEAR WITH APU AND PACK OPERATION.  PERFORMED AIR CONDITIONING SYSTEM OIL CONTAMINATION REMOVAL IAW MM 21-00-01.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS IAW MM 21-51-05.  RAN ENGINES WITH NO FUMES NOTED.
